# SDR 2008UALA02336

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 25,579 hours, 6,567 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 834503
- Condition: Malfunctioned
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO L/E SLAT PROBLEM.  REPLACED SLAT 4 INBOARD PROXIMITY SWITCH (S285).
